# SDR UPS08553401

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 126,202 hours, 20,714 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ENGINE STRUT LT NAC STRUT STA 214.0 SUPPORT STRUCTURE CHAFED.  BLENDED CHAFED AREA; BLEND FOUND TO EXCEED STRUCTURAL LIMITS; REMOVED AND REPLACED DISCREPANT ZEE CHANNEL.
